# SDR IPXA2020062656978

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO LON 35R CORRODED AT STA 5-113.  REPAIRED CORRODED CENTER CARGO LONGERON 35R BETWEEN STA Y=5-93-Y=5-123 IAW SRM 53-00-05, REPAIR1, FIG 201. (MAJOR)
